# SDR AALA200802570

- Difficulty date: September 17, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW PAN CRACKED AT STATION 905.  CRACK LENGTH IS .5 INCH.  INSTALLED DOUBLER IN ACCORDANCE AARD 53-10-00-25.
